# SDR ASAA1159024

- Difficulty date: February 11, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 10,952 hours, 3,493 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF0982
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,947 hours, 3,492 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING NR 2 ENGINE START N2 REACHED 22 PERCENT THEN STARTED TO DECREASE ABORT ENGINE NR 2 START.  AFTER ATTEMPTED ENG NR 2 START BLEED AIR GOOD START VALVE OPEN LIGHT NORMAL LOUD WHINE FROM NR 2 ENG STARTER 6 PERCENT N2 MAX SUSPECT BAD STARTER.  REPLACED NR 2 ENGINE STARTER PER M/M REF 80 11 01 000 801 F00 OP'S CHECK LEAK CHECK GOOD.
